RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Sib. Fed. Univ. Math. Phys., 2017, Volume 10, Issue 2, Pages 257–260 (Mi jsfu549)  

Bilayer magnetic structures with dipolar interaction in magnetic field

Anna P. Soldusova, Pavel V. Prudnikov

Omsk State University, Mira, 55a, Omsk, 644077, Russia

Abstract: Monte Carlo simulation was conducted for bilayer magnetic structures with dipolar interlayer interaction in an external magnetic field. Specific hysteresis loops were obtained for the system. Non-equilibrium relaxation of the autocorrelation function was considered with the high- and low-temperature initial states.

Keywords: bilayer magnetic structure, dipolar interaction, hysteresis.

Funding Agency Grant Number
Russian Science Foundation 14-12-00562
This work was supported by Russian Science Foundation (project no. 14-12-00562). The simulations were supported by the Supercomputing Center of Lomonosov Moscow State University, Moscow and St. Petersburg Joint Supercomputer Center of the Russian Academy of Sciences.


DOI: https://doi.org/10.17516/1997-1397-2017-10-2-257-260

Full text: PDF file (219 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 544.344
Received: 10.08.2016
Received in revised form: 10.10.2016
Accepted: 14.12.2016
Language:

Citation: Anna P. Soldusova, Pavel V. Prudnikov, “Bilayer magnetic structures with dipolar interaction in magnetic field”, J. Sib. Fed. Univ. Math. Phys., 10:2 (2017), 257–260

Citation in format AMSBIB
\Bibitem{SolPru17}
\by Anna~P.~Soldusova, Pavel~V.~Prudnikov
\paper Bilayer magnetic structures with dipolar interaction in magnetic field
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2017
\vol 10
\issue 2
\pages 257--260
\mathnet{http://mi.mathnet.ru/jsfu549}
\crossref{https://doi.org/10.17516/1997-1397-2017-10-2-257-260}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000412014600016}


Linking options:
  • http://mi.mathnet.ru/eng/jsfu549
  • http://mi.mathnet.ru/eng/jsfu/v10/i2/p257

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал Сибирского федерального университета. Серия "Математика и физика"
    Number of views:
    This page:78
    Full text:24
    References:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020